# SDR SWAA2023070675470

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,450 hours, 26,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INOP.   R&R FLASHLIGHT ASSEMBLY IN AFT GALLEY. REF AMM 25-64-00.
